Jump to content





Accutane Day 16

Posted by SammyJeann, 03 February 2013 · 463 views

accutane claravis acne pimples itchy scalp rash cerave zoloft anxiety
Hey!
 
My dark spots are beginning to fade. They are still very noticeable, but I do see the improvement.  I have two new pimples on my right cheek.  A couple that are beginning to go away on my forehead and no active ones on my left cheek.
 
I still have the same side effects, in addition to some new ones.  My face and lips are still dry and my scalp is still itchy and flakey (although I got Selsun blue for flakey scalp, so hopefully that helps.)  One of my new side effects is that I have a rash like thing appearing on the back of my hands.  It looks scaley and its dry to the touch.  I also have been waking up in the morning with blood in my nose.  It never bleeds but I have bloody boogers (sorry for the visual lol).
 
I've added Cerave pm lotion to my routine. I put it on at night after I wash my face. Hopefully it helps with the dryness.
 
I've also begun taking Zoloft for anxiety.  This anxiety has been going on years so it is definitely not an effect of accutane. But I am curious is anyone else taking an antidepressant while on accutane?




Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors